# SDR GUUA12150603

- Difficulty date: December 15, 2006
- Submitted: December 28, 2006
- Operation: Air carrier
- Aircraft: N49543
- Make and model: Beech 1900D
- Aircraft serial: UE181
- Aircraft time: 23,417 hours, 27,927 cycles
- Engine: Pwa PT6A67D
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Skin
- Condition: Ground Damage
- Location: Bs 782-500
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FLIGHT: 9214, DURING GROUND HANDLING BAGGAGE CART DAMAGE BELOW CARGO DOOR LOCATED AT F.S 482.75 TO F.S 500.   CUT OUT DAMAGE SECTION OF SKIN 17.0 IN X 7.0 IN FABRICATED AND INSTALLED EXTERNAL REPAIR DOUBLER 20.0 IN X 10.0 IN IAW STRUCTURAL REPAIR MANUAL 51-70-06.
